# SDR MASA200500609

- Difficulty date: August 1, 2005
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N75999
- Make and model: Cndair CL6002B19
- Aircraft serial: 7471
- Aircraft time: 6,131 hours, 5,522 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: WL102AMS5
- Part serial: AL162
- Condition: Inoperative
- Location: Stndby Airspeed
- Part time: 7,850 hours, 6,668 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STANDBY AIRSPEED INDICATOR READING ZERO AT 80 KTS.  MX R2 STANDBY AIRSPEED IND.
